# SDR PCAA0004033

- Difficulty date: April 26, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 24,540 hours, 27,879 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CA16371
- Condition: Malfunctioned
- Location: Water Warmer
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3785 - ON APPROACH TO BDL, THE NUMBER 1 DC GEN CAUTION LIGHT ILLUMINATED.  THE GEN WAS SUBSEQUENTLY SHUT DOWN PER THE CHECKLIST.  SHORTLY AFTERWARD, THE F/A AND PAX REPORTED THE SMELL OF SMOKE.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  UPON LANDING, THE AIRCRAFT WAS MET BY CFR.  THE AIRCRAFT TAXIED TO THE GATE WHERE THE PAX WERE DEPLANED NORMALLY.  MAINTENANCE INSPECTED, INOPPED THE DC GENERATOR PER MEL INSTRUCTIONS.  IDENTIFIED THE SOURCE OF THE ELECTRICAL SMELL AS BEING A HOT WATER WARMER RECEPTICAL.  ISOLATED THE RECEPTICAL AND THE AIRCRAFT WAS DISPATCHED UNDER MEL RELIEF.  SUBSEQUENT MAINTENANCE REPLACED THE DC GENERATOR AND RECEPTICAL.  AIRCRAFT WAS RETURNED TO SERVICE.
